Dr. John Fuller
replied 4 Days.
Thank you for asking your query at DoctorSpring.
There are two possibilities here. Either it’s a mid cycle bleed (especially if you have missed one or more Oral contraceptive pills), Or this bleed can be due to a miscarriage as you suspect.
So there is the possibility that you could have miscarried. Even you take the Oral contraceptive pills regularly there is a minute chance that it can fail and you might have conceived. The passage of fresh clots and tissue might be the sign of miscarriage.
As I said midcycle bleed is also possible in this scenario. Mid cycle bleed happens when you skip one or more doses of your Oral contraceptive pills. This will remove the hormonal inhibition to the uterus and then the bleeding happens (a physiological mechanism similar to normal menstruation). Since the incident happened months ago there is no way we can find out what happened. Anyway there is nothing to be alarmed. Miscarriage is a common occurrence. Almost 1 in 7 recognized pregnancies end in miscarriage.
You may want to do a home pregnancy test to be sure that you are not pregnant at this point of time. Also I would recommend you to consider all birth control options. If you wish to stick to the OCPills , make sure that you fully complaint . Because non compliance to take the drug daily is the most common cause for failure,
Hope this helps.